Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/85482
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Lognormal kriging - the general case
Author: Dowd, P.
Citation: Mathematical Geology, 1982; 14(5):475-499
Publisher: Plenum Publishing Corporation
Issue Date: 1982
ISSN: 0882-8121
1573-8868
Statement of
Responsibility: 
P. A. Dowd
Abstract: A theoretical study of the general case of the estimation of regionalized variables with a lognormal distribution is presented. The results of this study are compared to those obtained assuming conservation of lognormality. The numerical significance of the different solutions is illustrated by several simple examples.
Description: Journal now published as: Mathematical Geosciences by Springer
Rights: © 1982 Plenum Publishing Corporation
RMID: 0030008441
DOI: 10.1007/BF01077535
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.